Items where Author is "Rath, R.N."
Group by: Item Type | No Grouping Number of items: 2. Dix, J.G. and Karpuz, B. and Rath, R.N. (2011) Necessary and sufficient conditions for the oscillation of higher-order differential equations involving distributed delays. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (19). pp. 1-15. ISSN 1417-3875 Dix, J.G. and Misra, N. and Padhy, L.N. and Rath, R.N. (2008) Oscillatory and asymptotic behaviour of a neutral differential equation with oscillating coefficients. Electronic Journal of Qualitative Theory of Differential Equations, 2008 (19). pp. 1-10. ISSN 1417-3875 |